# SDR UALA2011110706067

- Difficulty date: November 5, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,101 hours, 14,112 cycles
- Engine: Pwa PW2037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 83
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG EPR FLUCTUATES ABRUPTLY WHEN TURNING ANTI-ICE ON AND OFF.  REPLACED NR 1 ENGINE COWL ANTI-ICE VALVE AS PER MM.  RAN ENG, OPS CHECK NORMAL.
